# SDR F3LA2012052500761

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 31,442 hours, 15,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LT CABIN DOOR SHOWS OPEN INDICATION WHEN DOOR IS IN CLOSED AND ARMED POSITION (PAX DOOR CLOSED ECAM IND).    PERFORMED OPS CHECK OF L-2 DOOR CLOSED INDICATION AS GOOD WITH NO FAULTS NOTED.  REF AMM 52-71-00-710-001 A STEP 4A (1) 52-71-00-710-050 G.  REMOVED MEL 52-70-01 D.
